# SDR 2007UALA05255

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 41,441 hours, 5,019 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156656
- Condition: False Activation
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CARGO FWD-2 LOOP-A MESSAGE.  STATUS MESSAGE CARGO FWD-2 LOOP-A MESSAGE.  NO ACTIVE MESSAGE ON AIRCRAFT ARRIVAL. NO PRESENT LEG FAULTS. NUMEROUS FIRE TESTS CARRIED OUT BOTH FROM OVERHEAD SWITCH AND CMC GROUND TEST. ALL TESTS PASS. DEFERRAL CLEARED.
